Tài liệu tham khảo |
Loại |
Chi tiết |
[1] Cerone P., Dragomir S. S. (2011), Mathematical Inequalities: A per- spective, CRS Press, Taylor and Francis Group, LLC, USA |
Sách, tạp chí |
Tiêu đề: |
Mathematical Inequalities: A perspective |
Tác giả: |
Cerone P., Dragomir S. S |
Nhà XB: |
CRS Press |
Năm: |
2011 |
|
[3] Pecaric J.E., Proschan F., and Tong Y.L. (1991), Convex Functions, Partial Orderings and Statistical Applications, Academic Press, Inc., Boston, San Diego, New York |
Sách, tạp chí |
Tiêu đề: |
Convex Functions, Partial Orderings and Statistical Applications |
Tác giả: |
Pecaric J.E., Proschan F., Tong Y.L |
Nhà XB: |
Academic Press, Inc. |
Năm: |
1991 |
|
[4] Tsenga K., Hwangb S., Hsu K. (2012), "Hadamard-type and Bullen- type inequalities for Lipschitzian functions and their applications", Computers & Mathematics with Applications, 64(4), pp. 651–660 |
Sách, tạp chí |
Tiêu đề: |
Hadamard-type and Bullen- type inequalities for Lipschitzian functions and their applications |
Tác giả: |
Tsenga K., Hwangb S., Hsu K |
Nhà XB: |
Computers & Mathematics with Applications |
Năm: |
2012 |
|
[5] Tuy H. (1998), Convex Analysis and Global Optimization, In Serie Nonconvex Optimization and Its Applications, Kluwer Academic Pub- lishers, Dordrecht, The Netherlands |
Sách, tạp chí |
Tiêu đề: |
Convex Analysis and Global Optimization |
Tác giả: |
Tuy H |
Nhà XB: |
Kluwer Academic Publishers |
Năm: |
1998 |
|
[6] Hadamard J. (1893), "Résolution d’une question relative aux déter- minants", Bull. des Sciences math. 17(2), pp. 240-248 |
Sách, tạp chí |
Tiêu đề: |
Résolution d’une question relative aux déter- minants |
Tác giả: |
Hadamard J |
Nhà XB: |
Bull. des Sciences math. |
Năm: |
1893 |
|
[7] Hermite C. (1881), Sur deux limites d’une intégrale défini, Mathesis.Tiếng Hungary |
Sách, tạp chí |
Tiêu đề: |
Sur deux limites d’une intégrale défini |
Tác giả: |
Hermite C |
Nhà XB: |
Mathesis |
Năm: |
1881 |
|
[8] Fejér L. (1906), Uber die Fourierreihen, "Math. Naturwiss Anz. Ungar.Akad. Wiss", Hungarian, 24, pp. 369–390 |
Sách, tạp chí |
Tiêu đề: |
Math. Naturwiss Anz. Ungar.Akad. Wiss |
Tác giả: |
Fejér L |
Năm: |
1906 |
|
[2] Dragomir S. S., Charles E. M. P. (2000), Selected Topics on Hermite - Hadamard Inequalities and Applications, RGMIA Monographs, Vic- toria University |
Khác |
|